# SDR COMA9660136

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Cndair CL6002B19
- Aircraft serial: 1117
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 057324
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION, DUMPED AT 18,000 FEET.  REPAIRED LOOSE CARGO DOOR SEAL.
